# SDR DALA2015071904523

- Difficulty date: July 18, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING AT FWD GALLEY AREA FROM FRAME 16 TO 20 AND STR 23L.   REPLACED THE FITTING  IAW SRM 51-72-11 AND DWG D53112225.
